# SDR SIMA973411

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: D232010000
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3653 - AFTER TAKEOFF GEAR UNLOCK LIGHTS DID NOT EXTINGUISH, RECYCLED GEAR THEN IDLE GATE CYCLED CONTINOUSLY IN AND OUT UNTIL LANDING.  R/I'D LT WIRE HARNESS 50 GBA DUE TO PIN CORROSION AND PROXIMITY SWITCHES 50GB AND 51GB AS PRECAUTIONARY IAW ATR 72 JIC 32-61-00 AND 32-15-16.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  A/C RETURNED TO SERVICE.  (M)
